# SDR 96FDEA01366

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 652082724
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0627 AND 015.   CORROSION C53-224-01(1)  AND BARE METAL ON BS 560 BEAM FROM LBL 62 - RBL 24  WL 208.1.    ******S/D**** COMING.
